hello doctor, i just have a quick question. i have a history of fatty liver and i do my best to control it with working out and dieting. i was on vacation for a week where i was eating nothing but fatty and unhealthy foods for that whole week. right after i got back i had a cholesterol and lipid profile blood test. my alt and ast levels spiked up high and my trigelycide level also spiked up! way higher than my normal. could this be due to my diet during my vacation?
How are you? Diet changes in your vacation may indeed cause changes in your blood chemistry results. A repeat lipid profile and liver enzymes after a period of low fat and low cholesterol diet may be indicated to make sure that the levels are controlled. Hope this helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.